Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The center of the category of $ (\mathfrak{g}, K)$-modules


Authors: Goran Muic and Gordan Savin
Journal: Trans. Amer. Math. Soc. 360 (2008), 3071-3092
MSC (2000): Primary 22E47
DOI: https://doi.org/10.1090/S0002-9947-08-04398-5
Published electronically: January 30, 2008
MathSciNet review: 2379787
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a semi-simple connected Lie group. Let $ K$ be a maximal compact subgroup of $ G$ and $ \mathfrak{g}$ the complexified Lie algebra of $ G$. In this paper we describe the center of the category of $ (\mathfrak{g},K)$-modules.


References [Enhancements On Off] (What's this?)

  • [Be] J. Bernstein, rédigé par P. Deligne, Le `centre' de Bernstein, Représentations des groupes réductif sur un corps local, Hermann, Paris, 1984. MR 771671 (86e:22028)
  • [BG] J. Bernstein, S. Gelfand, Tensor products of finite and infinite dimensional representations of semisimple Lie algebras, Compositio Math. 41 (1980), 245-285. MR 581584 (82c:17003)
  • [KV] A. W. Knapp, D. Vogan, Cohomological induction and unitary representations, Princeton University Press, Princeton, 1995. MR 1330919 (96c:22023)
  • [L] J. Lepowsky, Algebraic results on representations of semisimple Lie groups, Trans. Amer. Math. Soc. 176 (1973), 1-44. MR 0346093 (49:10819)
  • [LC] J. Lepowsky, G. W. McCollum, On the determination of irreducible modules by restriction to a subalgebra, Trans. Amer. Math. Soc. 176 (1973), 45-57. MR 0323846 (48:2201)
  • [V] David A. Vogan, Representations of Real Reductive Lie Groups, Birkhäuser, Boston, 1981. MR 632407 (83c:22022)
  • [W1] Nolan R. Wallach, Real reductive groups I, Academic Press, Boston, 1988. MR 929683 (89i:22029)
  • [W2] Nolan R. Wallach, Real reductive groups II, Academic Press, Boston, 1992. MR 1170566 (93m:22018)
  • [Wr] Garth Warner, Harmonic Analysis on Semi-Simple Lie Groups I, Springer-Verlag, New York, 1972. MR 0498999 (58:16979)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 22E47

Retrieve articles in all journals with MSC (2000): 22E47


Additional Information

Goran Muic
Affiliation: Department of Mathematics, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia
Email: gmuic@math.hr

Gordan Savin
Affiliation: Department of Mathematics, University of Utah, Salt Lake City, Utah 84112
Email: savin@math.utah.edu

DOI: https://doi.org/10.1090/S0002-9947-08-04398-5
Received by editor(s): March 22, 2006
Published electronically: January 30, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society